# SDR UIEA2024072800757

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 99,839 hours, 18,612 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Part number: MA11A1194
- Part serial: T76147
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

SUSPECTED FUEL LEAK ENGINE 3. SHUTDOWN ENGINE 3 AT FL340. ENGINE 3 SHOWED OIL PRESSURE 11 PSI AFTER SHUTDOWN.( PERFORMED DVI FOR ENG 3 FOR FUEL LEAKS, NO DEFECT NOTED. RAN ENG, NO DEFECTS NOTED, FUEL FLOW IND NORMAL PER AMM 71-00-00. R/R #3 XFEED VALVE ACTUATOR IAW AMM 28-22-02 & IPC 28-16-01-02.  PER MCC REQ, PERFORMED HIGH POWER ENG RUN ON #2 & #3 ENG WITH NO SIGNIFICANT FUEL USAGE BETWEEN THE ENGINES IAW AMM 71-00-00. C/W OPS CHECK FOR #3 XFEED VALVE ACTUATOR IAW AMM 28-22-02. OPS CHECK NORMAL. NO DEFECTS NOTED. VERIFIED ACTUATOR. EICAS IND MATCH )
